advertisement
Question
Posted by: dina | 2007/08/10

depo-provero

i was on depo-provero for almost seven years Ive tried to stop it on previouse occassions but every time I experience the same symptoms, i experience attacks of distoered vision that last up to 20 min and there after i feel nausea feeling, this happens up to four times a week. The moment a go back on to depo provero the symptoms stop. I am 44 years old and have two adult children. I do not need to be on any contraseptions and believe that if I can go off the depo- provero I will loose weight much quicker I battle to loose the extra kilos. I am 1.74 tall and 85kg.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have some side effects as your body adjusts to stopping the Depo, but these should not persist more than a few weeks. You will just have to sit it out for a while.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: hope | 2007/08/12

Perhaps, even though you do not need contraception, you could stop depo and be put on the pill for a while. It is easier to stop those, I believe, than depo. I experienced alot of problems from depo, such as excessive weight gain, and hair loss. After I stopped the depo, and went back to the pill, I lost over 30 pounds(sorry can't translate the measurment) Also I never had a period while on the depo, and now on the pill I have one everymonth, but it is very mild and I hardly need to use a pad or tampon at all. So it's like having one, but not. So try the pill. It could be that your system is so used to the constant presence of depo, after so many years, that it goes into shock when it is lacking.

Reply to hope

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement